# SDR CA980325043

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Controller
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) A/C RETURNED DUE TO PRESSURIZATION PROBLEMS IN CRUISE. RAPID DESCENT INITIATED, AND PRESSURIZATION RECOVERED AT FL280, DESCENT STOPPED AT FL250 LANDED SAFELY. CABIN PRESSURE CONTROLLER REPLACED.
